# SDR UALA2012112906850

- Difficulty date: November 28, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 70,990 hours, 26,117 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 405
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO SMOKE IN THE CABIN NEED TO REPLACE BOTH RECIRCULATION FILTERS.  REMOVED AND REPLACED RECIRCULATION FANS- MR21560 AND MR21759. OPERATION OK AND NO AIR LEAKAGE. REPLACED BOTH FILTERS PER AMM.
